Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Explore91

Losing The Will With Acne!

Recommended Posts

Can't take it anymore! Went to the doctors and the prescription seems to make the acne worse? Has anyone experienced that. When I say I have severe acne, I mean SEVERE and it all appeared out of nowhere suddenly. :(

Any tips?

Share this post


Link to post
Share on other sites

Are you seeing a dermatologist? Perscription topical meds often make acne worse before it gets better...mainly because the medication is exfoliating the skin and blemishes under the skin are coming out quicker. The theory is that once this phase is passed, then the pores will remain clearer. If you have severe acne out of nowhere it may be a particular kind of acne. This has to be treated differently...very important to spend the bucks and see a dermatologist. Regular docs just don't have the training to deal with this. Actually, you may be lucky in that acne that appears out of nowhere often goes totally away with proper treatment. This is different than the kind of adult acne many of us are suffering with...the kind that starts in teenage years and never goes away.

One very important tip...after seeing the dermatologist and getting on proper medication --- do not use any other harsh and/or acne products. This will just make things worse. Don't try to self medicate...or get swayed by magazine ads for over the counter products. The kind of acne you are having will get worse if you use those things. They were made for very mild surface acne...not severe acne that gets easily inflammed.

Hope this helps!

Share this post


Link to post
Share on other sites

what were you prescribed and how old are you. did you have mild acne that turned into severe acne.

Share this post


Link to post
Share on other sites

No I never had a problem with acne, it all appeared in a space of a couple of weeks. I got prescribed two creams one is benzyl, and some oral tablets. I'm 20

Share this post


Link to post
Share on other sites

when it is sth that did not las for long but just arrived there is a big chance u will get rid of it..late onset of acne is usually tretable.first try oral (topicals suck if you have more than light acne)antibiotics..if the acne comes back go for accutane

Share this post


Link to post
Share on other sites

you really need to be more specific.... what oral tablet and what kind of acne..... cysts... small pimples etc.... did you recently start taking birth control... has something changed in your life ei. moved, eating habits etc...

Share this post


Link to post
Share on other sites

I know...I feel your pain, the worst case scenario is going to the dermatologist and it seems nothing works.

I went to the dermatologist when my acne got severe, and it took a little bit of time to see some improvement with the typical dermatologist prescriptions: topical and antibiotics but after some time they all stop working for me and I quit the dermatologist.

My advice is to try to change your diet, look for more healthier options, if you effort to go for Holistic medicine I would recommend that, that’s what seems to be helping me now. Good Luck. xx

Share this post


Link to post
Share on other sites

I'm 16, and I use to have cystic Acne really bad. You should talk to your doctor about perscribing you an antibiotic, you can only take it 2 times daily for up to 10 days total, but it really helps smooth out your skin and get rid of the inflimation. If you find your acne to be painful, then you should try taking an asirin every now and then, it brings the pain to a minimum and also reduces redness and inflimation. Wash your face once a day. If you notice that your skin is getting dry, then that is avoid sign that you need to maybe skip washing your face that day because dryness just creates more oily skin which tends to make acne worse. Try to stay away from junk food with lots of sugar, avoid eating fried foods, eat lots of vegitables and fruits and take lots of vitamins, the vitamins help to heal the skin faster, reduce the risk of worse breakouts, as well as keep your skin under control and also helps to prevent and fade scarring and discoloration. Also, MAKE SURE to drink lots of water and get a good night sleep as often as possible. GOOD LUCK ! :)

Share this post


Link to post
Share on other sites

Change your diet, don't apply anything on your face.. could be sensitive or something since you broke out out of no where. Consider a plant-based raw diet, lots of veggies/fruits! Eating plant-based raw food is like the best medicine for everything..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×